MathSciNet Relay Station
MathSciNet bibliographic data
MR1293007 (95h:30011) 30C45 (33C20)
Yi, Ling; Shusen, Ding A class of analytic functions defined by fractional derivation. J. Math. Anal. Appl. 186 (1994), no. 2, 504–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement